# SDR CALA9700843

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic  Line
- Part number: 65445101708
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-HYDRAULIC SYSTEM FLUID QUANTITY DROPPED TO NEAR ZERO WHILE EN ROUTE.  THE HYDRAULIC QUANTITY LOSS CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT LANDED AT ATL WITHOUT INCIDENT.  MAINTENANCE FOUND A-SYSTEM HYDRAULIC PRESSURE LINE ON RT WING IN ENGINE PYLON AREA CHAFED.  THE PRESSURE LINE WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
